# SDR BUEA2012011600002

- Difficulty date: January 16, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N236MJ
- Make and model: Gulstm GIV
- Aircraft serial: 1177
- Aircraft time: 8,668 hours, 4,279 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED GEAR DOOR UNSAFE LIGHT ILLUMINATED, APPROX 7-8 MINUTES INTO FLIGHT.  FOUND RT UPLOCK CLOSED UPON LANDING.  MX CREW PERFORMED SEVERAL GEAR EXTENSION AND RETRACTIONS AND COULD NOT DUPLICATE PROBLEM.
